MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE RIGHT ANGLE; CHPV

INTEGRA LIFESCIENCES SWITZERLAND SAR PROG VALVE RIGHT ANGLE; CHPV
Catalog Number 823184
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported a hakim valve was implanted on (b)(6) 2025.Revision surgery was required due to valve failure resulting in acute hydrocephalus.No additional information has been provided after several attempts.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h4, h6, h11.The hakim valve was returned for evaluation: dhr - lot cvfbv8 conformed to the specifications when released to stock.Failure analysis - the valve failed the tests for programming and pressure.The valve was visually inspected; no defect was noted.The valve passed the tests for occlusion, leak, and reflux.The valve was dismantled and examined under microscope at appropriate magnification: biological debris was noted on the housing.Root cause - the possible root cause for programming and reported issue could be due to biologicals debris observed in the housing.As mentioned in the ifu : accumulation of biological matter within the valve can: - cause difficulties adjusting the valve setting with the tool kit - impair the anti-reflux function.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Root cause update: the root cause for the programming and reported issue could be due to biologicals debris observed on the housing, as noted in the ifu: accumulation of biological matter (i.E.Blood, protein accumulations, tissue fragments, etc.) in the programming mechanism can cause inability of the device to be reprogrammed.Clogging of the programmable valve with biological matter can cause the valve to become unresponsive to attempts to change the pressure setting.
 
Event or Problem Description
N/a.

Brand Name
PROG VALVE RIGHT ANGLE
Common Device Name
CHPV
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key22809217
Report Number3013886523-2025-00210
Device Sequence Number12999737
Product Code JXG
UDI-Device Identifier10886704041580
UDI-Public(01)10886704041580(17)210331(10)CVFBV8
Combination Product (Y/N)N
PMA/510(K) Number
K221840
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Catalogue Number823184
Device Lot NumberCFVBV8
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2025
Supplement Date Received by Manufacturer10/10/2025
12/11/2025
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date10/27/2025
01/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown